# SDR USAA991069

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5
- Part time: 49,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 1 INCH CRACK IN SKIN AT RIGHT STATION 69.5 LONGERON 20 RT.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
